MathSciNet Relay Station
MathSciNet bibliographic data
MR319242 (47 #7786) 60F05
Steiger, William L. Weak laws for dependent sums. Proc. Amer. Math. Soc. 41 (1973), 278–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement